# SDR DALA2019082905055

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 75,314 hours, 56,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY / COCKPIT EMERGENCY LIGHT FOUND TO BE INOP DURING SVC CHECK. REPLACED D CELL NICD BATTERIES FWD DROP DOWN CEILING IAW AMM 33-50.OPS CHECK GOOD.
